# SDR 96ZZZX4290

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3707R
- Make and model: Cessna 172H
- Aircraft serial: 17255507
- Engine: Cont O300D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gasket
- Part number: 22250
- Condition: Failed
- Location: Induction Elbow
- Part time: 391 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REPORTED TO RUN ROUGH AT LOW RPM'S AND HAVE POPPING SOUND.  TROUBLESHOOTING FOUND THAT CYLINDERS', NR 1, NR 3, AND NR 5, INDUCTION ELBOW GASKETS HAD BEEN SUCKED IN.  ENGINE HAS 391.0 HOURS SINCE FACTORY REMANUFACTURE.  ATTACHING HARDWARE WAS FOUND TO BE PROPERLY TORQUED.
